# SDR 07FDEA02617

- Difficulty date: July 10, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611752504
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2, RIB 8 LT WITH CRACK AT UPPER AREA.  IT WAS REPAIRED IN ACCORDANCE WITH SRM 54-51-31 FIG 201.
